MAUDE Adverse Event Report: BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® SAFETY-LOK¿ BLOOD COLLECTION SET; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION

BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® SAFETY-LOK¿ BLOOD COLLECTION SET; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Catalog Number 367281
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturing location for this product is (nipro).This site is an oem manufacturing site.Therefore, bd corporate headquarters in franklin lakes, nj has been listed in sections d.3.And g.1.And the franklin lakes fda registration number has been used for the manufacture report number.D.4.Medical device expiration date: unknown.H.4.Device manufacture date: unknown.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported after using bd vacutainer® safety-lok¿ blood collection set, a dirty needlestick happened to the healthcare provider.The healthcare provider washed thoroughly and received proper exposure management in the emergency department.Continued monitoring was conducted per their company policy.
 
Additional Manufacturer Narrative
Investigation summary: bd had not received samples or photos for evaluation.Additionally, bd was unable to determine the specific lot number associated with this complaint; therefore, a review of the device history record could not be conducted.This complaint is unable to be confirmed.If additional information is made available, this complaint will be reopened to assess the level of investigation needed.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported after using bd vacutainer® safety-lok¿ blood collection set, a dirty needlestick happened to the healthcare provider.The healthcare provider washed thoroughly, and received proper exposure management in the emergency department.Continued monitoring was conducted per their company policy.

Brand Name
BD VACUTAINER® SAFETY-LOK¿ BLOOD COLLECTION SET
Common Device Name
TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Manufacturer (Section D)
BECTON DICKINSON & CO (FRANKLIN LAKES)
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON & CO (FRANKLIN LAKES)
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
anand singh
1 becton drive
franklin lakes, NJ 07417
2018475186
MDR Report Key24314944
Report Number2243072-2026-00097
Device Sequence Number11980762
Product Code JKA
UDI-Device Identifier30382903672814
UDI-Public(01)30382903672814
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K980414
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue Number367281
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Supplement Date Received by Manufacturer03/13/2026
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown